Ask an expert
Question

22 Feb

Swollen gums
Good day. I have had swollen gums for 3 months now round about the same time that I am due to ovulate, however I am on the pill (Yas Plus). I have read it can be due to increased estrogen and progesterone, is this true? I cant take this agony anymore and my mouth and gums are so sore. Please advise.
Answer
Expert
Dental expert
Oral health expert

03 Mar

Swollen gums due to increased hormone levels does occur however it's usually not so severe. In your case it may be caused by other factors. See your dentist.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9425 votes
No
68% - 19885 votes
Vote